# SDR ABXA010069

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 5910130387
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 T-CAP ABOVE LONGERON 18L WAS CRACKED AS INDICATED BY LOW FREQUENCY EDDY CURRENT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE NR 5 T-CAP IAW ABX EA 53120036-006.
